Post to Forum

Have others had this issue after Botox?

  • ladylucky
  • 1 year ago

After getting Botox, I notice at night when I lie down, my heart starts racing, I feel nauseated, and I sort of have a panic attack? When I stopped getting the Botox (I got it 3 times over the course of  1-2 years) all of these symptoms are gone.  It felt like menopause symptoms I read about but Im only 43.  I have read about a new product in Europe that freezes the muscles and doesnt use a poison to do so.  I think I will wait until that makes it to the States before I try again.  I loved the way the Botox made me look (it took all the forehead lines away, that is the only location I had it injected).  I did bleed several times and she kept asking me if I took a lot of vitamins and fish oil (to which I answered yes) and she said that was the cause of it (the fish oil).  I cant help but think that because my blood is thin that it spread further than my forehead and caused other issues?

Comments (3)

I'm assuming you have decided not to continue using Botox then, is that right? Unfortunately it does seem others have discusses similar occurances:

Anxiety, Depression, Brain fog, dizziness, etc. from Botox

  • Reply

Hello!! Correct, Im not going to use Botox anymore. The symptoms would even wake me out of sleep and I felt like I had the flu or was having heart issues. When I stopped the Botox the problems went away. Loved the results and so bummed about the side effects.

  • Reply

Well I'm so glad to hear the symptoms went away. I can imagine that would be pretty scary to feel like you were having heart issues. I've heard just a tiny bit about the freezing procedure you were talking about. If you do decide to try it, please let us know what you think - I'm very curious about it as well.

  • Reply